Overdose Symptoms

  • Can’t stay awake
  • No  strength or energy
  • Cold, clammy skin
  • Severe sleepiness
  • Slow heartbeat
  • Trouble breathing
  • Slow, shallow breathing or snoring
  • Trouble walking or talking
  • Snoring or gurgling sounds
  • Lips or fingernails are blue, purple
  • Non-responsive to shouting, rubbing knuckles between nose and upper lip
  • Breathing is slow, erratic, or has stopped

What is Naloxone?

Naloxone is an emergency medication that reverses the effects of an overdose from opioids such as fentanyl, heroin, methadone, morphine.

Where can I get Naloxone?

Naloxone is available free of charge at the Brant County Health Unit and in over 9 different pharmacies throughout Brantford and the County of Brant.

To find the closest location call ConnexOntario Health Services Information, Drug and Alcohol Help Line:  1-800-565-8603

Learn more about the Naloxone in Ontario or find a location to get Naloxone near you:  https://www.ontario.ca/page/get-naloxone-kits-free

While we advise against using illicit drugs, people who choose to use should be sure to:

  • never use alone
  • start with a small amount
  • not mix substances, including alcohol, as it increases risk of overdose
  • call 911 right away if they think someone is overdosing
  • make a plan and know how to respond in case of an overdose
  • use where help is easily available
  • be prepared to give breaths and/or administer Naloxone (Narcan) until help arrives. Have a kit accessible at all times and KNOW how to use it.
Fentanyl Can Kill: fentanylcankill.ca